Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Nausea with pills



Recommended Posts

Bariatric Vitamins are loaded with lots of nutrients, so you do need to coat your stomach prior to taking them. I personally can’t stomach mine whether I have food or not. I tried to take my Multivitamin with Iron and I threw it back up. I actually can’t stomach food or Water currently so hopefully this will pass. I hope things have gotten easier for you.

Share this post


Link to post
Share on other sites

On 4/8/2021 at 3:03 PM, Pinkbunny said:

Bariatric Vitamins are loaded with lots of nutrients, so you do need to coat your stomach prior to taking them. I personally can’t stomach mine whether I have food or not. I tried to take my Multivitamin with Iron and I threw it back up. I actually can’t stomach food or Water currently so hopefully this will pass. I hope things have gotten easier for you.

Yes I get very queasy if I don't eat first

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×